# SDR UALA2013011800323

- Difficulty date: January 16, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 54,895 hours, 15,363 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY BITE MAINTENANCE MESSAGE DISPLAYED.  SELF TEST GRIPES LM DENSITOMETER EXCITATION SHORTED.  REPLACED FQPU, NO HELP.  SUMPED LT AND RT MAIN TANKS. SMALL AMOUNT OF WATER REMOVED. FAULT STILL PRESENT.  PERFORMED RESISTANCE CHECK,  FOUND NO DEFECTS. BITE CHECKED FPQU FOUND NO FAULT.  BITE CHECKED GOOD. NO FAULTS NOTED.
